# SDR EBVR20200915001

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680A
- Aircraft serial: 6800201
- Aircraft time: 11,470 hours, 7,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Aisle Floor
- Part time: 11,470 hours, 7,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CABIN INTERNAL ZONAL INSPECTION, FOUND SEVERAL SPOTS OF CORROSION ON STRUCTURE UNDER THE CENTER DROP AISLE PANELS.  PERFORMED AQRD REPAIR ERO-966932 REVISION A DATED SEP 10 2020 AT FUSELAGE FLOOR F.S. 157.
